| Model Number |
ZXT225 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Halo (2227); No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event: unknown, not provided.(b)(4).All pertinent information available to abbott medical optics has been submitted.
Event or Problem Description
It was reported that an intraocular lens (iol) was explanted from the right eye of a (b)(6)year-old female patient, due to the patient complaining of severe halos and glare.Reportedly, the patient suffers from presbyopia and astigmatism pre and post cataract surgery.Ketorolac and pilicarpine drops were applied along with a bandage contact lens (bcl) on (b)(6) 2017 during the lens implant surgery.Additional information was received and it was learnt that the lens was explanted and replaced with a non-amo lens.The explanted lens was disposed of by the customer.The incision was enlarged slightly but there was no loss of vitreous.The patient outcome post explantation was reported being good.No further information was provided.
Additional Manufacturer Narrative
Device evaluation: the intraocular lens (iol) was not returned at the manufacturing site; therefore product testing could not be performed and the customer's reported complaint could not be verified.Manufacturing records review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specification.A search revealed that no similar complaints for this order number have been received.Labeling review: the directions for use (dfu) were reviewed.The directions for use (dfu) adequately provides instructions and precautions along with warnings for the proper use and handling of the device.As a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to abbott medical optics has been submitted.